Home Combinatorial polynomials in the algebra of shift-commutative operators
Article
Licensed
Unlicensed Requires Authentication

Combinatorial polynomials in the algebra of shift-commutative operators

  • M. L. PLATONOV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 2 Issue 5

Published Online: 2009-10-09
Published in Print: 1992

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1992.2.5.505/html
Scroll to top button